# SDR VJ970311

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FWD L/E OF THE R1 SERVICE DOOR CUTOUT THERE IS AN AREA OF FUSELAGE THAT HAS BEEN CHAFED AND CUT OUT.  FABRICATED REPAIR DOUBLER IAW AERO EO 97-645 A286 CRES, .071 .5HRD.  INSTALLED DOUBLER IAW AERO EO 97-645.  (M)
